# SDR FDEA201810123264

- Difficulty date: October 12, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK CORRODED ON UPPER FLANGE BS 1080-1180 LBL 45.5. REMOVED CORROSION IAW SRM 51-10-02 REV 125 , MEASURED AND EVALUATED BLENDS IAW SRM 53-00-52-1A DETAIL VII AND VIII REV 125. FOUND TO BE OUT OF LIMITS. SEAT TRACK REPLACED IAW SRM 51-40-02 AND DRAWING 144N5001.
